# SDR AALA202306191822

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N446AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10770
- Aircraft time: 5,682 hours, 1,514 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE FLIGHT ECAM MESSAGE SMOKE LAVATORY CAME ON MOMENTARILY. CABIN CREW UNABLE TO CONFIRM. NO LAVATORY FIRE EXTINGUISHERS DISCHARGED. MAINTENANCE ACCOMPLISHED LAVATORY SMOKE DETECTOR AND LAVATORY SMOKE WARNINGS WITHOUT FIRES TESTS PER TSM 26-17-00 WITH NO FAULTS DETECTED.
